MathSciNet Relay Station
MathSciNet bibliographic data
MR1986159 60J80
Stannat, Wilhelm Spectral properties for a class of continuous state branching processes with immigration. J. Funct. Anal. 201 (2003), no. 1, 185–227.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement